# SDR MWEA96475

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: SR09530128
- Condition: Cracked
- Location: Bs 699
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP, LONG 5L AND 6L WERE FOUND CRACKED AT FRAME ATTACH POINTS AT STA 699.  REPLACED SECTION OF LONGERONS IAW DAC DWG SR09530128.
